Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Weak order on complete quadrics
HTML articles powered by AMS MathViewer

by Mahir Bilen Can and Michael Joyce PDF
Trans. Amer. Math. Soc. 365 (2013), 6269-6282 Request permission

Abstract:

Using an action of the Richardson-Springer monoid on involutions, we study the weak order on the variety of complete quadrics. Maximal chains in the poset are explicitly determined. Applying results of Brion, our calculations describe certain cohomology classes in the complete flag variety.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M17, 14L30
  • Retrieve articles in all journals with MSC (2010): 14M17, 14L30
Additional Information
  • Mahir Bilen Can
  • Affiliation: Department of Mathematics, Tulane University, New Orleans, Louisiana 70130
  • Michael Joyce
  • Affiliation: Department of Mathematics, Tulane University, New Orleans, Louisiana 70130
  • Received by editor(s): January 11, 2012
  • Received by editor(s) in revised form: February 17, 2012
  • Published electronically: July 10, 2013
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 6269-6282
  • MSC (2010): Primary 14M17; Secondary 14L30
  • DOI: https://doi.org/10.1090/S0002-9947-2013-05813-8
  • MathSciNet review: 3105751